# SDR ASAA2019101413103

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,636 hours, 7,684 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH SIDE WINDOW OVERHEAT STAYS ILLUMINATED AFTER RUNNING CHECK LIST. GROUNDED - YES. RIGHT SIDE WHCU BITE VERIFY TEST GOOD. WHCU FAULT HIST LOGGED NUMEROUS WINDOW SENSOR FAULTS. DUE TO DEFECT HIST, AT R2 WINDOW, MOVED TERMINAL TO SPARE SENSOR PER B737-900 FIM TASK 30-41 TASK 811. RIGHT SIDE WINDOW HEAT OPS TESTED NORMAL. WHCU BITE TESTED GOOD.
